MAUDE Adverse Event Report: DEPUY MITEK MILAGRO ADVANCE SCREW, 7X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK MILAGRO ADVANCE SCREW, 7X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231831
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed a similar complaint for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep reported that during a btb acl that his milagro advance screw , 7 x 30mm, broke upon insertion.The sales rep reported that it broke mid-body and the surgeon fully removed the device.The surgeon completed the procedure using a 1st generation milagro screw in the same bonehole with no patient consequences.There was no delay in the procedure.The sales rep reported that the patient has hard bone quality.The sales rep reported that the surgeon had tapped only when prepping the bonehole and did not re prepp the hole for the second implant.The tunnel size was 10mm.The customer already discarded the complaint device.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MILAGRO ADVANCE SCREW, 7X30MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7715819
Report Number1221934-2018-52244
Device Sequence Number1328946
Product Code HWC
UDI-Device Identifier10886705023301
UDI-Public10886705023301
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2016
Device Catalogue Number231831
Device Lot Number3710029
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2014
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1